RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 516–522 (Mi de9361)  

Ordinary Differential Equations

Regularized traces of the Hill operator

G. S. Tipenko

Lomonosov Moscow State University

Full text: PDF file (945 kB)

English version:
Differential Equations, 1999, 35:4, 517–522

Bibliographic databases:
UDC: 517.927.26
Received: 23.12.1998

Citation: G. S. Tipenko, “Regularized traces of the Hill operator”, Differ. Uravn., 35:4 (1999), 516–522; Differ. Equ., 35:4 (1999), 517–522

Citation in format AMSBIB
\Bibitem{Tip99}
\by G.~S.~Tipenko
\paper Regularized traces of the Hill operator
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 516--522
\mathnet{http://mi.mathnet.ru/de9361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719792}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 517--522


Linking options:
  • http://mi.mathnet.ru/eng/de9361
  • http://mi.mathnet.ru/eng/de/v35/i4/p516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019